# SDR SWAA065067

- Difficulty date: December 22, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 54,803 hours, 66,522 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: D5124PJ
- Condition: Faulty
- Location: Nr 1 Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

T/R-1 C/B TRIPPED ALONG WITH EQUIP COOLING BLOWER C/B.  FOUND NR 1 ENG GEN D5124P & J CONNECTOR BURNED.  REMOVED AND REPLACED CONNECTOR & C-CONTROL PIN PER MM.
